American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Bocong Chen and Hai Q. Dinh. Equivalence Classes and Structures of Constacyclic Codes Over Finite Fields. Contemporary Mathematics 642 (2015) 181-223.
Book volume table of contents   
View Article: PDF

[2] Hai Q. Dinh. On Repeated-Root Constacyclic Codes of Prime Power Length Over Polynomial Residue Rings. Contemporary Mathematics 642 (2015) 225-240.
Book volume table of contents   
View Article: PDF

[3] Mikhail Muzychuk. A solution of an equivalence problem for semisimple cyclic codes. Contemporary Mathematics 632 (2015) 327-334.
Book volume table of contents   
View Article: PDF

[4] Hai Q. Dinh. Repeated-Root Cyclic and Negacyclic Codes of Length $6p^s$. Contemporary Mathematics 609 (2014) 69-87.
Book volume table of contents   
View Article: PDF

[5] Gary McGuire and José Felipe Voloch. Weights in codes and genus 2 curves. Proc. Amer. Math. Soc. 133 (2005) 2429-2437. MR 2138886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexander Vardy. Density doubling, double-circulants, and new sphere packings. Trans. Amer. Math. Soc. 351 (1999) 271-283. MR 1466959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] René Schoof. Families of curves and weight distributions of codes . Bull. Amer. Math. Soc. 32 (1995) 171-183. MR 1302786.
Abstract, references, and article information   
View Article: PDF

[8] A. R. Calderbank, A. R. Hammons, P. Vijay Kumar, N. J. A. Sloane and Patrick Solé. A linear construction for certain Kerdock and Preparata codes . Bull. Amer. Math. Soc. 29 (1993) 218-222. MR 1215307.
Abstract, references, and article information   
View Article: PDF

[9] Robert Segal and Robert L. Ward. Weight distributions of some irreducible cyclic codes . Math. Comp. 46 (1986) 341-354. MR 815855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia